Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Plurisubharmonic functions outside compact sets


Author: Urban Cegrell
Journal: Proc. Amer. Math. Soc. 103 (1988), 81-84
MSC: Primary 32F05; Secondary 31C10
DOI: https://doi.org/10.1090/S0002-9939-1988-0938648-2
MathSciNet review: 938648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Monge-Ampère mass of plurisubharmonic functions defined outside a compact set.


References [Enhancements On Off] (What's this?)

  • [1] E. Bedford and B. A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 199 (1982), 1-40. MR 674165 (84d:32024)
  • [2] U. Cegrell, Removable singularity sets for plurisubharmonic functions and related problems, Proc. London Math. Soc. (3) 36 (1978), 310-336. MR 484969 (80m:32017)
  • [3] J. E. Fornaess and N. Sibony, Plurisubharmonic functions on ring domains, Complex Analysis (S. G. Krantz, Ed.), Lecture Notes in Math., vol. 1268, Springer, Berlin and New York. MR 907057 (89d:32029)
  • [4] P. Griffith, Two theorems on extension of holomorphic mappings, Invent. Math. 14 (1971), 27-62. MR 0293123 (45:2202)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05, 31C10

Retrieve articles in all journals with MSC: 32F05, 31C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938648-2
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society